I am on 35mg of Methadone a day and about level out at 40mg. However, I get muscle spasms all the time and they are annoying. I also get dizzyness a lot as if I'm going to pass out. Could this be from the methadone? Most of the spasms that I have heard of are only relating to withdrawals. At night when I wake up from sleeping and go to sit on the side of the bed and end up dozing back off I get like an electrical shock that jolts me awake suddenly! It's kind of scary actually. The other spasms are less shocking, and mostly happen when I go to lay down to take a nap or sleep. I came onto to the Methadone to get off of the Opium Tincture that I was doing. I was still doing 2ml here and then 2 ml there while on the Methadone; could that be what has been causing the above side effects? Grant you I have since stopped taking the Opium all together but it hasn't been long enough for me to actually be able to tell yet. It's either that combination whcih is my own fault, or the Methadone itself. Just wanted to know if anyone out there has experienced these spasms like this either from the Methadone itself or by the combination of that and other drugs. Now I also take Effexor (anti-deppressant) and Seroquel to help me sleep. Could that along with the Methdaone be causing it as I read somewhere than sometimes Methadone can interact with other medications.
please help, you are the only one that i have read that says my symptoms.
im on methadone 110mg, celeca 40mg, and ambian 10mg. and these jerks are really becoming a problem with my sleep...it freaks me out because it will liturally feel like iv been electracuted and i jump out of a deep sleep. and while im falling alsleep different parts of my body jurk....and i cant get a good nite sleep. unless i take some kind of benzo!! i can lay down and sleep good if i take something like that. but im not soppose to be taking that kind of meds being on methadone. so i dont know wht to do....can you give me any kind of insite to i can do what i need to do. or is it really some underlying problem that im not aware of and dont know about?? let me know what you think. thanks my
hi,i am only on methadone,and I've had this problem as well for over a year now. Ive been on methadone for 3 years now,i take zero other drugs of any kind,no alcohol or anything. If i start to feel sleepy,il get hard,jolts,like insane hard jolts to where i can just fling/throw my arm across myself outta nowhere.As for the electrical jolt when almost having fallen asleep,i use to have that a lot of the time,but no really anymore,just the intense spasms when feeling sleepy,especially during the day i find,because i split my dose, 60ml in morning,and 60mls at night,so when my morning dose really really kicks in around 1-3pm i start to get sleepy,and man I've literally thrown things across the room,because if its in my hand and i have a jolt,its gone.I have been searching for others with the same problem and you are the only other one I've found.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.